Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 18, Number 1

Toric vector bundles, branched covers of fans, and the resolution property
Sam Payne.
J. Algebraic Geom. 18 (2009), 1-36
Abstract, references and article information
Full-text PDF
MathSciNet review: 2448277
The irreducibility of the spaces of rational curves on del Pezzo surfaces
Damiano Testa.
J. Algebraic Geom. 18 (2009), 37-61
Abstract, references and article information
Full-text PDF
MathSciNet review: 2448278
Chern classes of Schubert cells and varieties
Paolo Aluffi and Leonardo Constantin Mihalcea.
J. Algebraic Geom. 18 (2009), 63-100
Abstract, references and article information
Full-text PDF
MathSciNet review: 2448279
Stability conditions and Calabi–Yau fibrations
Yukinobu Toda.
J. Algebraic Geom. 18 (2009), 101-133
Abstract, references and article information
Full-text PDF
MathSciNet review: 2448280
On the Casson Invariant Conjecture of Neumann–Wahl
András Némethi and Tomohiro Okuma.
J. Algebraic Geom. 18 (2009), 135-149
Abstract, references and article information
Full-text PDF
MathSciNet review: 2448281
Towards the second main theorem on complements
Yu. G. Prokhorov and V. V. Shokurov.
J. Algebraic Geom. 18 (2009), 151-199
Abstract, references and article information
Full-text PDF
MathSciNet review: 2448282
American Mathematical Society